# SDR QXEA2013042600855

- Difficulty date: April 26, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD AND AFT FRAMES HAVE POSSIBLE CORROSION AROUND FASTENER HOLES FOR LINER.  REMOVED CORROSION FROM BOTH FWD AND AFT FRAMES IAW SRM 51-21-00-00-02, REV12 MIN THICKNESS NOTED .059", CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-04-910-801 PT 1 & 51-00-06-910-801, PT 1, REV 9.   FOUND BLENDS TO BE WITHIN LIMITS IAW RD8/4-52-950 ISSUE 1.  ALODINED AND PRIMED IAW RD8/4-52-950, ISSUE 1.  COMPLIED WITH TC RD8/4-52-950. WO143293.
